# SDR QXEA2017062800435

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,195 hours, 40,090 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 85713099001
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PASSING THROUGH FL180 A SUDDEN AND PRONOUNCED CHANGE IN AIRCRAFT SOUND (A RUMBLE) WITH AIRFRAME VIBRATION IN THE FLOOR AND POWER LEVER QUADRANT. FA'S REPORTED THE RUMBLE AND VIBRATION IN THE CABIN STRONGEST AFT OF THE ENGINES. SELECTED THE ANVS TO PAUSE WITH NO EFFECT. NO POWER LEVER CHANGE WAS ASSOCIATED WITH THE ONSET OF RUMBLE/VIBRATION. RUMBLE/VIBRATION REDUCED AT LOWER ALTITUDES AND BARELY NOTICEABLE BELOW 10,000' AND TAXI IN. NEGATIVE ICING IN THE DESCENT. TORQUE APPROXIMATELY 40%. NO ABNORMAL ENGINE INDICATIONS. REMOVED FROM SERVICE. MAJOR CAUSE OF VIBRATION WAS RH WING TRAILING EDGE FAIRING DAMAGE. REPLACED FAIRING. RETURNED TO SERVICE.
